American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] B. M. Brown. A general three-series theorem . Proc. Amer. Math. Soc. 28 (1971) 573-577. MR 0277020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. M. Loynes. An invariance principle for reversed martingales . Proc. Amer. Math. Soc. 25 (1970) 56-64. MR 0256444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John Slivka and Norman C. Severo. On the strong law of large numbers . Proc. Amer. Math. Soc. 24 (1970) 729-734. MR 0259993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. C. Heyde. A note concerning behaviour of iterated logarithm type . Proc. Amer. Math. Soc. 23 (1969) 85-90. MR 0251772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peggy Tang Strait. On Berman's version of the L\'evy-Baxter theorem . Proc. Amer. Math. Soc. 23 (1969) 91-93. MR 0246358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mark Pinsky. An elementary derivation of Khintchine's estimate for large deviations. . Proc. Amer. Math. Soc. 22 (1969) 288-290. MR 0245078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Donald Ornstein. On a theorem of Orey . Proc. Amer. Math. Soc. 22 (1969) 549-551. MR 0245076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] V. K. Rohatgi. On convergence rates in the law of large numbers for weighted sums of independent random variables . Proc. Amer. Math. Soc. 20 (1969) 570-574. MR 0242229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John B. Walsh. A note on uniform convergence of stochastic processes . Proc. Amer. Math. Soc. 18 (1967) 129-132. MR 0203792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joshua Chover. A law of the iterated logarithm for stable summands . Proc. Amer. Math. Soc. 17 (1966) 441-443. MR 0189096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. L. Hanson and Melvin Katz. On the oscillation of sums of random variables . Proc. Amer. Math. Soc. 17 (1966) 864-865. MR 0195122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Howard G. Tucker. On quasi-convergence of series of independent random variables . Proc. Amer. Math. Soc. 16 (1965) 435-439. MR 0179834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Charles Stone. Weak convergence of stochastic processes defined on semi-infinite time intervals . Proc. Amer. Math. Soc. 14 (1963) 694-696. MR 0153046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Patrick Billingsley. The Lindeberg-L\'evy theorem for martingales . Proc. Amer. Math. Soc. 12 (1961) 788-792. MR 0126871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. L. Burkholder and Y. S. Chow. Iterates of conditional expectation operators . Proc. Amer. Math. Soc. 12 (1961) 490-495. MR 0142144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1